# SDR SWIA202156972

- Difficulty date: March 9, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 14,086 hours, 8,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION, FWD WET AREA ON LH INBOARD SEAT TRACK BETWEEN FRAMES 19 AND 20.   (C-CHECK) RO 3/23/2021    REMOVED AND REPLACED LH INBOARD SEAT TRACK BETWEEN FRAMES 19 AND 20 REF SRM 51-40-08. DIRECT FACTORY PART REPLACEMENT DOES NOT AFFECT THE WEIGHT AND BALLANCE.
